Homomorphisms of nets of fixed degree, with singular points on the same line. (English) Zbl 0331.50014


51E20 Combinatorial structures in finite projective spaces
20N05 Loops, quasigroups
51N99 Analytic and descriptive geometry
Full Text: EuDML


[1] R. H. Bruck: Finite nets, I. Numerical invariants. Canad. Journ. Math. 3 (1951), 94-107. · Zbl 0042.38802 · doi:10.4153/CJM-1951-012-7
[2] R. H. Bruck: A survey of binary systems. Berlin-Göttingen-Heidelberg 1955.
[3] V. Havel: To the theory of 4-nets. (Czech); mimeographed in Department of Geometry of the Mathematics Institute of Charles University, Prague 1973, 87 pp.
[4] G. Pickert: Projektive Ebenen. Berlin-Göttingen-Heidelberg 1955. · Zbl 0066.38707
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.